# SDR ABXA010655

- Difficulty date: December 24, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,790 hours, 26,266 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3644322507
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND BOTH CRANK ASSEMBLIES TO THE RIGHT WING INBOARD SPOILER RODS BROKEN.  REPLACED BOTH INBOARD SPOILER REAR SPAR ACTUATOR CRANK ASSEMBLIES IAW DC-8 MM 27-61-01-2-0001.
